Journal article icon

Journal article

Power variation and time change

Abstract:
This paper provides limit distribution results for power variation, that is, sums of powers of absolute increments under nonequidistant subdivisions of time and for certain types of time-changed Brownian motion and α-stable processes. Special cases of these processes are stochastic volatility models used extensively in financial econometrics.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/S0040585X97981482

Authors


More by this author
Institution:
University of Aarhus
Department:
Department of Mathematical Sciences
Role:
Author
More by this author
Institution:
University of Oxford
Research group:
"Financial Economics", "Econometrics"
Oxford college:
Nuffield College
Department:
Social Sciences Division - Economics
Role:
Author
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
Theory of Probability and its Applications Journal website
Volume:
50
Issue:
1
Pages:
1-15
Publication date:
2006-01-01
DOI:
ISSN:
0040-585X
URN:
uuid:bb07830c-0151-4ef3-9a90-6c1a30abbc7e
Local pid:
ora:2057

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP